MAUDE Adverse Event Report: Christoph Miethke GmbH & Co KG PROGAV 2.0 VALVE; HYDROCEPHALUS MANAGEMENT

Christoph Miethke GmbH & Co KG PROGAV 2.0 VALVE; HYDROCEPHALUS MANAGEMENT
Model Number FX410T
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 06/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a progav 2.0 valve (#fx410t) was implanted on (b)(6) 2024.According to the complainant, the valve had adjustment difficulties.The patient underwent a revision procedure on (b)(6) 2026.The sample will be returned for examination.This report is filed under aic reference (b)(4).

Brand Name
PROGAV 2.0 VALVE
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
Christoph Miethke GmbH & Co KG
ulanenweg 2
potsdam, 14469 ,
GM  14469,
MDR Report Key50379774
Report Number50379774
Device Sequence Number14868576
Product Code JXG
UDI-Device Identifier04041906136529
UDI-Public(01)04041906136529(11)240506(17)290502(10)20075133
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2026
Report Date (Section F) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX410T
Device Catalogue NumberFX410T
Device Lot Number20075133
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/21/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/07/2026
Device Age25 MO
Event Location Home
Date Report to Manufacturer08/07/2026
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/21/2026
Supplement Report FDA Received Date09/01/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age3 YR
Patient SexFemale
Patient Weight39 LB
Date Report Sent to FDA08/21/2026